RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2005, Volume 11, Number 2, Pages 182–195 (Mi timm198)  

Localization of smooth and smoothing of uniformly continuous mappings

I. G. Tsar'kov


Abstract: The problem of representation of a smooth function as a sum of compactly supported functions of the same smoothness with supports of an arbitrarily small size is solved, as well as the problem of uniform approximation of uniformly continuous (smooth) mappings by mappings having the maximal possible local and uniform smoothness.

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2005, suppl. 2, S196–S210

Bibliographic databases:
UDC: 519
Received: 29.11.2004

Citation: I. G. Tsar'kov, “Localization of smooth and smoothing of uniformly continuous mappings”, Function theory, Trudy Inst. Mat. i Mekh. UrO RAN, 11, no. 2, 2005, 182–195; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S196–S210

Citation in format AMSBIB
\Bibitem{Tsa05}
\by I.~G.~Tsar'kov
\paper Localization of smooth and smoothing of uniformly continuous mappings
\inbook Function theory
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2005
\vol 11
\issue 2
\pages 182--195
\mathnet{http://mi.mathnet.ru/timm198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200231}
\zmath{https://zbmath.org/?q=an:1126.41017}
\elib{https://elibrary.ru/item.asp?id=12040712}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2005
\issue , suppl. 2
\pages S196--S210


Linking options:
  • http://mi.mathnet.ru/eng/timm198
  • http://mi.mathnet.ru/eng/timm/v11/i2/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:159
    Full text:61
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020